MAUDE Adverse Event Report: LIVANOVA USA, INC. PROGRAMMING SOFTWARE; PROGRAMMING COMPUTER

LIVANOVA USA, INC. PROGRAMMING SOFTWARE; PROGRAMMING COMPUTER
Model Number 3000V-1.0
Medical Device Problem Code Computer Software Problem (1112)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/29/2018
Type of Reportable Event Malfunction
Event or Problem Description
It was revealed during review of the manufacturer's programming history database, on the first interrogation at a clinic visit, the vns battery status indicator was flagged as end of service, or eos.However, an additional interrogation/diagnostics performed at the same visit revealed that the device was not at eos.Review of the internal generator data revealed that the values that did not correspond with those values expected for the generator.Upon further investigation, it was determined that some response packets of data received from the generator via the wand were duplicated and/or received out of sequence compared to the prior command packets from the programmer.This resulted in the software incorrectly calculating several values that were received to display.It was determined that this was a one-time ui-based error and the vns generator was never actually at eos or disabled.No further relevant information has been received to date.

Brand Name
PROGRAMMING SOFTWARE
Common Device Name
PROGRAMMING COMPUTER
Manufacturer (Section D)
LIVANOVA USA, INC.
100 cyberonics blvd
houston TX 77058
MDR Report Key8401904
Report Number1644487-2019-00437
Device Sequence Number1990988
Product Code LYJ
UDI-Device Identifier05425025750481
UDI-Public05425025750481
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P970003
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/07/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3000V-1.0
Was Device Available for Evaluation? No
Event Location Other
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/12/2019
Initial Report FDA Received Date03/07/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age14 YR